# SDR CKSA96178

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201547
- Condition: Corroded
- Location: Bs 1230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - DURING C-2 CHECK INSPECTION FOUND:  STA 1230 RIGHT OUTBOARD SEAT TRACK HAS CORROSION ON INBOARD SIDE.  REMOVED DAMAGED SEAT TRACK STA 1230 RIGHT OUTBOARD.   REPAIRED IAW EER B4-05046 DATED 10-15-96 AND AIA SKETCH NR AIA/E/2359 DATED 10/4/96 8110-3 AIA ENGINEERING REPORT 96 AIA-151 DATED 10/15/96 EER B4-05035 DATED 10/4/96.  C-CHECK CARD NR 7GK0232 TASK CARD NR 87071.
